MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FREEZOR XTRA SURGICAL CARDIAC CRYOABLATION DEVICE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP FREEZOR XTRA SURGICAL CARDIAC CRYOABLATION DEVICE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 227F5
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, an expired balloon catheter was used.The case was completed with radiofrequency.No patient complications have been reported as a result of this event.

Brand Name
FREEZOR XTRA SURGICAL CARDIAC CRYOABLATION DEVICE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7133877
Report Number3002648230-2017-00691
Device Sequence Number16411239
Product Code LPB
UDI-Device Identifier00643169504936
UDI-Public00643169504936
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2017
Device Model Number227F5
Device Catalogue Number227F5
Device Lot Number05919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR